View Full Version : lortab,again
09-06-2007, 03:46 PM
I have been on lortab for so long that it is starting to affect me mentally. I have been having anxiety and nervousness like I am about to start having panic attacks again. I used to get them bad after taking demerol for a few months after having a surgery. Is there anything I can do to counteract this besides obviously stop taking them? If I tell my doctor about this, do you think I can get anxiety meds or anti-depressants or will they even help? I would really like to wean myself off of them but as soon as I stop taking them, my pain will escalate, and if I wait too long, the pain will be so bad that the lortab wont do anything. Does anybody have any experience dealing with this? I ABSOLUTLY can Not feel like this as I have a 3 and a 10 year old. Please, somebody help me with some advice.
09-07-2007, 02:40 AM
I hate to recommend (another!!) dr but if I were you I'd see a therapist to make sure there's not something else contributing to the anxiety. I'm sure pain specialists would probably have experience with this too. I went through alot of psyche meds before I got the right combo and it wasn't easy. Totally worth it though. I never realized how intense I felt inside untill I got it under control.
09-07-2007, 03:54 AM
If you are seeing a dr at a pain clinic, they often have psychiatrists on staff. A psychiatrist working along with your pain dr would probably be the best way to go to address this. It almost sounds like you are having withdrawal symptoms...is the anxiety and nervousness occurring as it is coming closer to the time for you to take your next dose? If this med isn't working for your pain anymore, it might be time for a change in pain meds. I would first speak to the doctor who is prescribing your Lortab and see what he/she has to say. If you're not seeing a pain specialist, then this might be a good time to get a referral to one.
09-07-2007, 09:01 AM
My regular doctor and my Uro have been prescribing me the lortab, I have never been to a pain doctor. It only happens after I take it, I used to only have to take it late in the day and in the middle of the night but the last two or so weeks I had been taking it around the clock. I just haven't been functioning on it well. I think I just don't do too well with pains meds for a long period of time. After a while they just make me feel yuck! I had a horrible panic attack after taking 1 lortab last night. So Im going to just try not taking them for a while and talk to my doctor at my appointment next week. I guess, Im scared of the pain though, so I want to have some on hand. Im just wondering if combining them with anti-anxiety meds would help.
09-07-2007, 10:30 AM
I tried Lortab 7.5 for about a week or two...it did nothing for my pain, but it did make me very emotional. Like clockwork, about an hour after taking it, I would be an emotional mess, crying, cranky. So I understand that it could affect your nerves. What other pain meds have you tried? I have gotten very successful treatment at my pain clinic and was allowed to try several different pain meds til we found the one that worked for me without side effects. I would be surprised if your uro or GP would be willing to prescribe you something stronger than Lortab, that's why I think a pain specialist would be helpful. You could ask your uro for a referral to a pain clinic. Best wishes. I hope you find some relief soon :)
Powered by vBulletin® Version 4.2.0 Copyright © 2016 vBulletin Solutions, Inc. All rights reserved.